# SDR HEEA0015173

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375005101
- Condition: Fluctuating
- Location: Xmsn Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANS OIL PRESSURE INDICATOR FLUCTUATES DOWN TO ZERO AND BACK UP.
